General Meeting: 9/23/14
General Meeting Notes Tuesday, Sept. 23, 2014, 7:00PM-9:00PM
138 S. Oxford between Hanson Place and Atlantic Any person attending may participate equally in discussions, and all Co-op members (who are also co owners) may vote. Members may receive work credit if they attend (allotted 3 times a year).
Welcome/Orientation 7:00PM-7:15PM (15 min.) Welcome and explanation of what/who/why the Co-op is. Please ask questions! Approve Minutes (1 min.) from previous GM (please read beforehand on the Website) Facilitator, Secretary and Timekeeper Choices and/or Approval (1 min.) Facilitator will conduct meeting fairly and impartially, ensure that any meeting rules are followed, and will keep meeting to agenda. Secretary will take meeting minutes (which will be posted on the Website prior to next GM). Timekeeper will keep the meeting on schedule. Presentation of Main Agenda and Pending Agenda Queue (1 min.) Main Agenda is prepared by the Board of Directors at a Working Session, based on member submissions and discussions, and published to members in advance of meeting on the Website (along with the time/date/place of the next Board Working Session which are also open to members.)
Finance and Membership Reports (15 minutes) 7:20-7:35PM
Up to date information about the Co-op (Finance and Membership Committees)
MAIN AGENDA (75 min) 7:35-8:50PM • Board of Director Elections: Come vote for the next round of Co-op Directors! Candidates will be present and share their viewpoints on why they should be elected. Nominations from the floor are allowed. (Gov., 10 min.) • Vote on the Board Working Session becoming the Agenda Committee: The board wishes to become the Agenda Committee using what we’ve referred to as the Working Sessions to prepare for the GMs. Members will be invited to attend the beginning of these meetings to make suggestions for the agenda. And of course they will be invited to stay as well since we welcome member engagement at all times and therefore these meetings are not private. (DK, 5 min.) • Approval of by-law changes: At the end of each fiscal year, the Co-op needs to approve any by law changes. (Sean or Gov., 5 min.) • Meet our new Store Coordinators Lauryl and Nadia! Learn about their roles and approve extra hours they are putting in at times. (Keith, 5 min.) • Committee Presentation: The IT Committee will present what they have been working on and what plans they have for the future. (IT, 15 min.) • Need more members to shop! Store sales are imperative to The Co-ops survival and growth. Seasonal lows greatly affect the stores finances and therefore functionality. How can we help members realize the strength of their spending power and encourage them to shop more on a regular basis? (All, 20 min) • Should members be able to shop when they work? Should we open up shopping for members who are working during non store hours? (Sean/DK 10 min.) • Annual Store Inventory: Sun., Sept. 28 is our annual store inventory where we count all the stock in the store (from 8am - 8pm). We need about 20 folks (for 2 hr shifts) to help out! (Sean, 2 min.) • Fall Celebration: Our 3rd annual Fall Celebration is coming up on Sept 27, from 10am-4pm. Come hear what’s happening and how you can help! (DK, 2 min.) • Election Results: Who won? (Gov., 1 min.) OPEN FORUM (5 min) 8:50PM - 8:55PM
Brief comments on topics not on the Main Agenda but relevant to the Co-op. Items that will require more time to discuss may be submitted as future agenda items.
CLOSING (5 min) 8:55PM- 9PM • Next Board Working Session is Thursday, October 9, 7:30-9:30pm. All are welcome. Please email firstname.lastname@example.org if you plan to attend (work credit applies!)
• Next General Meeting is Thurs, Oct. 23 - same time, same place.
• Want to be a facilitator, secretary, timekeeper or to propose items for a future GM agenda?
Please email email@example.com (work credit applies!)